Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lilie.liliane

Itching and Intense drying

Recommended Posts

Hi Lilie.liliane, 

 

Sounds like you are going through a rough time. Dryness and irritation is to be expected during the first few weeks into the Acne.org Regimen products but it eventually goes away. This is particularly noticeable when applying Moisturizer.


Use Acne.org Regimen products precisely as outlined and make sure that you are not using any other products along with The Regimen to get you perfectly clear.


The Acne.org Moisturizer is specifically designed by the experts at Acne.org to soothe and calm irritated problem skin. With continued use twice a day, your skin will be clear, radiant and healthy looking.

 

You may also use the Moisturizer as often as needed to prevent irritation or you may add 5-6 drops of the Jojoba oil to the Moisturizer to for additional moisture.

 

I know it's tough at the beginning but be patient and you will have healthy and clear looking skin.


For more information on The Acne.org Regimen, kindly visit our FAQ page by using the link below:


http://www.acne.org/regimen-help.html#regimen


 

 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×